# SDR CALA2011052300383

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 34,608 hours, 10,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: S283W6032
- Part serial: 14189
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER EXIT LIGHT TEST, O/W EXIT LIGHTS WENT OUT AFTER 5 SEC.  REPLACED BATTERY PACK AND CHARGER, OPS CKS GOOD.
